# SDR P5CA2020100850339

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,522 hours, 5,034 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Hpsov
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV EICAS MESSAGE AND STATUS MESSAGE.  ASBM SHOWS "HPSOV" FAULT.  PERFORMED RT ENGINE RUN UP THEN RT ENGINE HPSOV NORMAL OPT AND NO MESSAGE.  ALSO ASBM NO FAULT AND VERIFY TEST PASSED, IAW AMM TASK 36-23-00-715-001.
